The Two-Weighted Inequalities for Sublinear Operators Generated by B Singular Integrals in Weighted Lebesgue Spaces
Abstract
In this paper, the authors establish several general theorems for the boundedness of sublinear operators (B sublinear operators) satisfies the condition (1.2), generated by B singular integrals on a weighted Lebesgue spaces , where . The condition (1.2) are satisfied by many important operators in analysis, including B maximal operator and B singular integral operators. Sufficient conditions on weighted functions omega and omega (1) are given so that B sublinear operators satisfies the condition (1.2) are bounded from to .
Source
ACTA APPLICANDAE MATHEMATICAEVolume
127Issue
1Collections
- Scopus İndeksli Yayınlar Koleksiyonu [2575]
- WoS İndeksli Yayınlar Koleksiyonu [3217]
- Yayın Koleksiyonu [299]